ETHICON INC. PRLNE BLU 4X36IN 4-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
M8557 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/23/2024.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: 1.Please provide lot number.2.How many devices are available for evaluation? 3.Status of product return.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.It was reported that while setting up for an unknown procedure, they opened a pack of m8557, it was supposed to be a size 4-0 and the sutures that were inside the pack seemed to be 6-0.The label of the pack states 4-0 but they don't believe that is what is inside, they think the sizing is off.Sales rep does not have a lot of information, no lot number or how many they have.She know there is at least one to send back but may be more.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional h6 component code: g07002 no device problem found.Correction: an evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Investigation summary: the product was returned to ethicon for evaluation.One open straight folder packet with four undispensed strands was received for analysis.Product code m8557.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damages were observed on the external packets.Upon visual inspection of the returned sample, the needle sutures were dispensed without problems.The sutures were examined, and no anomalies or defects were observed.In addition, the samples were measured, and the result met the requirements.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as no anomalies were noted.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.